Alert archive / California / Wind Advisories in 2010

Wind Advisory 8, NWS Las Vegas, NV

March 10, 2010Inyo County, San Bernardino County, California; Esmeralda County, Nye County, Nevada

NWS Las Vegas, NV issued this wind advisory at Mar 10, 2010, 3:39 AM PST for Inyo County, San Bernardino County, California; Esmeralda County, Nye County, Nevada. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2010, 3:39 AM PST (11:39 UTC)
Expired
Mar 10, 2010, 3:11 PM PST
In force
12 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, San Bernardino County, CA, Esmeralda County, NV, Nye County, NV

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 00:00Z, 11.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 00:00Z on 2010-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 00:00Z on 2010-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2042 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WWUS75 KVEF 101139
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
339 AM PST WED MAR 10 2010

.STRONG WEST WINDS WILL OCCUR OVER THE WESTERN MOJAVE DESERT
TODAY AS A COLD FRONT SWEEPS ACROSS THE SOUTHERN GREAT BASIN.
STRONG NORTHWEST WINDS WILL DEVELOP OVER INYO COUNTY CALIFORNIA AND
WEST CENTRAL NEVADA THIS AFTERNOON AND EVENING BEHIND THE COLD
FRONT.

CAZ523-525-101900-
/O.NEW.KVEF.WI.Y.0008.100310T1139Z-100311T0600Z/
WESTERN MOJAVE DESERT-MORONGO BASIN-
339 AM PST WED MAR 10 2010

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE WESTERN MOJAVE DESERT AND MORONGO BASIN...
WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING.

* TIMING...WEST WINDS WILL INCREASE THROUGH LATE MORNING ACROSS
  WESTERN SAN BERNARDINO COUNTY AND THE MORONGO BASIN. STRONG
  WINDS WILL PERSIST THIS AFTERNOON AND EARLY EVENING THEN BECOME
  NORTHWEST AND DECREASE LATE THIS EVENING.

* WINDS...SUSTAINED WEST WINDS OF 25 TO 35 MPH...WITH GUSTS
  BETWEEN 40 AND 50 MPH WILL OCCUR WITHIN THE ADVISORY AREA.

* IMPACTS...THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR
  LARGE TRUCKS...TRAILERS AND CAMPERS ON NORTH-SOUTH ROADS SUCH AS
  HIGHWAY 395 IN WESTERN SAN BERNARDINO COUNTY. BLOWING DUST AND
  SAND MAY REDUCE VISIBILITIES NEAR DRY LAKE BEDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ520-522-NVZ014-101900-
/O.NEW.KVEF.WI.Y.0008.100310T2000Z-100311T0600Z/
OWENS VALLEY-DEATH VALLEY NATIONAL PARK-
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITY OF...BEATTY
339 AM PST WED MAR 10 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE OWENS VALLEY...DEATH VALLEY...AND WEST CENTRAL
NEVADA...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS
EVENING.

* TIMING...GUSTY NORTHWEST TO NORTH WINDS WILL DEVELOP SHORTLY
  AFTER NOON OVER ESMERALDA COUNTY AND NORTHERN INYO COUNTIES THEN
  SPREAD QUICKLY SPREAD SOUTH BEHIND A PASSING COLD FRONT.

* WINDS...NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP
  TO 45 MPH WILL BE COMMON...ESPECIALLY IN NORTH-SOUTH VALLEYS.

* IMPACTS...THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR
  LARGE TRUCKS...TRAILERS AND CAMPERS...ESPECIALLY ON EAST-WEST
  ORIENTED ROADS. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES
  NEAR DRY LAKE BEDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

JA
2 follow-up statements
401 
WWUS75 KVEF 101724
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
924 AM PST WED MAR 10 2010

.STRONG WEST WINDS WILL OCCUR OVER THE WESTERN MOJAVE DESERT
TODAY AS A COLD FRONT SWEEPS ACROSS THE SOUTHERN GREAT BASIN.
STRONG NORTHWEST WINDS WILL DEVELOP OVER INYO COUNTY CALIFORNIA
AND WEST CENTRAL NEVADA THIS AFTERNOON AND EVENING BEHIND THE
COLD FRONT.

CAZ523-525-110130-
/O.CON.KVEF.WI.Y.0008.000000T0000Z-100311T0600Z/
WESTERN MOJAVE DESERT-MORONGO BASIN-
924 AM PST WED MAR 10 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR
THE WESTERN MOJAVE DESERT AND THE MORONGO BASIN.

* TIMING...WEST WINDS WILL INCREASE THROUGH LATE MORNING ACROSS WESTERN
  SAN BERNARDINO COUNTY AND THE MORONGO BASIN. STRONG WINDS WILL
  PERSIST THIS AFTERNOON AND EARLY EVENING THEN BECOME NORTHWEST
  AND DECREASE LATE THIS EVENING.

* WINDS...SUSTAINED WEST WINDS OF 25 TO 35 MPH...WITH GUSTS
  BETWEEN 40 AND 50 MPH WILL OCCUR WITHIN THE ADVISORY AREA.

* IMPACTS...THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR
  LARGE TRUCKS...TRAILERS AND CAMPERS ON NORTH-SOUTH ROADS SUCH AS
  HIGHWAY 395 IN WESTERN SAN BERNARDINO COUNTY. BLOWING DUST AND
  SAND MAY REDUCE VISIBILITIES NEAR DRY LAKE BEDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ520-522-NVZ014-110130-
/O.CON.KVEF.WI.Y.0008.100310T2000Z-100311T0600Z/
OWENS VALLEY-DEATH VALLEY NATIONAL PARK-
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITY OF...BEATTY
924 AM PST WED MAR 10 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENINGFOR
THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK...ESMERALDA AND
CENTRAL NYE COUNTY.

* TIMING...GUSTY NORTHWEST TO NORTH WINDS WILL DEVELOP SHORTLY AFTER
  NOON OVER ESMERALDA COUNTY AND NORTHERN INYO COUNTIES THEN
  SPREAD QUICKLY SPREAD SOUTH BEHIND A PASSING COLD FRONT.

* WINDS...NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
  45 MPH WILL BE COMMON...ESPECIALLY IN NORTH-SOUTH VALLEYS.

* IMPACTS...THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR
  LARGE TRUCKS...TRAILERS AND CAMPERS...ESPECIALLY ON EAST-WEST
  ORIENTED ROADS. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES
  NEAR DRY LAKE BEDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
463 
WWUS75 KVEF 102311
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
311 PM PST WED MAR 10 2010


CAZ520-522-523-525-NVZ014-110015-
/O.CAN.KVEF.WI.Y.0008.000000T0000Z-100311T0600Z/
OWENS VALLEY-DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
MORONGO BASIN-ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITY OF...BEATTY
311 PM PST WED MAR 10 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK...WESTERN
MOJAVE DESERT AND MORONGO BASIN OF CALIFORNIA AND ALSO ESMERALDA
AND CENTRAL NYE COUNTY OF NEVADA.

WINDS ACROSS THE AREA HAVE DECREASED THIS AFTERNOON AND ALTHOUGH
LOCAL GUSTS TO NEAR 40 MPH WILL CONTINUE INTO THE EVENING...
WIDESPREAD WINDS TO OVER 40 MPH ARE NO LONGER EXPECTED. THUS THE
WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Mar 9, 8:53 PM PST, 6 hours 46 minutes earlier.

Area forecast discussion, Mar 9, 8:53 PM PST, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
853 PM PST TUE MAR 9 2010

.SYNOPSIS...THE FIRST STORM MOVES OUT OF THE AREA TONIGHT AS THE
SECOND SYSTEM MOVES RAPIDLY IN ON WEDNESDAY. THIS WILL RESULT IN
LOCAL GUSTY WINDS...SCATTERED RAIN AND SNOW SHOWERS OVER MAINLY THE
EASTERN PORTION OF THE SOUTHERN GREAT BASIN AND CONTINUED BELOW
NORMAL TEMPERATURES. DRYING AND WARMING TO TAKE PLACE INTO THE
WEEKEND AS A RIDGE OF HIGH PRESSURE THEN BUILDS OVER THE REGION.

.UPDATE...AS ONE STORM MOVES OUT OF NORTHWEST ARIZONA THIS
EVENING...THE NEXT IS MOVING INTO NORTHERN CALIFORNIA. THIS SECOND
SYSTEM WILL BE PRECEDED BY A BAND OF MID/HIGH CLOUDS TONIGHT AS
SATELLITE SHOWS THE LEADING EDGE OVERRUNNING THE FAR NORTHWEST ZONES
ALREADY. LATEST NAM/GFS IN GOOD AGREEMENT SLIDING TROUGH INTO THE
GREAT BASIN WEDNESDAY MORNING. THE TROUGH WILL SLOW AND DIG SOUTH
ACROSS LINCOLN/CLARK AND MOHAVE COUNTIES WEDNESDAY AFTERNOON AND
EVENING. THOSE THREE COUNTIES WILL LIE UNDER THE STRONGEST REGION OF
LIFT AND INSTABILITY AS WELL. TOMORROW AFTERNOON...WE ARE LOOKING AT
MORE GUSTY WEST WINDS ACROSS PORTIONS OF SAN BERNARDINO COUNTY AND
ALSO NORTHWEST WINDS BEHIND THE FRONTAL PASSAGE OVER NYE COUNTY.
WILL LET THE MIDSHIFT MAKE THE FINAL CALL ON AREAL EXTENT OF ANY
ADVISORIES. A RIDGE WILL BE OVER THE AREA THURSDAY WITH NORTH
BREEZES LINGERING DOWN THE COLORADO RIVER VALLEY. NO FURTHER UPDATES
PLANNED THIS EVENING.
&&

.AVIATION...FOR MCCARRAN...A BAND OF CLOUDS WITH CEILING ABOVE 15
KFT WILL BE ON THE INCREASE LATER TONIGHT AS THE NEXT STORM SYSTEM
MOVES INTO THE GREAT BASIN WEDNESDAY MORNING. THE SYSTEM WILL SLOW
SOME WEDNESDAY AFTERNOON AND EVENING AS SCATTERED SHOWERS ALONG WITH
A SLGT CHC OF THUNDERSTORMS DEVELOP IN THE MORMON MESA AND PEACH
SPRING CORRIDORS. IN THE LAS VEGAS VALLEY...THE COLD FRONTAL PASSAGE
WILL BE AROUND 23Z WITH CEILINGS BETWEEN 7 AND 9 KFT AGL. CLOUDS
WILL START TO SCATTER OUT WEDNESDAY EVENING AS HIGH PRESSURE BUILDS
IN THURSDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ANOTHER SHORTWAVE BRUSHES THE REGION WEDNESDAY
AFTERNOON AND EVENING WITH SCATTERED SHOWERS AND A SLGT CHC OF
THUNDERSTORMS IN LINCOLN...CLARK AND MOHAVE COUNTIES. ANOTHER
ROUND OF GUSTY WEST WINDS WILL IMPACT THE KDAG TOMORROW WHILE GUSTY
NORTH WINDS FOLLOWING THE COLD FRONT WILL IMPACT KBIH.
&&

.PREV DISCUSSION...300 PM PST TUE MAR 9...THE STRONG UPPER LOW
LOCATED OVER NORTHWEST ARIZONA AS OF 22Z TUESDAY WILL SHIFT EAST
TONIGHT. SOME WRAP AROUND MOISTURE TO KEEP ISOLATED/SCATTERED
SHOWERS MAINLY OVER MOHAVE COUNTY THROUGH THE EVENING BEFORE ENDING
OVERNIGHT. HOWEVER DO NOT EXPECT ADDITIONAL ACCUMULATIONS SO WILL
CANCEL THE WINTER ADVISORY FOR THIS AREA WITH THIS PACKAGE. THE NEXT
PACIFIC STORM IS ALREADY PUSHING INTO NORTHERN CALIFORNIA AND IS
EXPECTED TO MOVE RAPIDLY ACROSS THE SOUTHERN GREAT BASIN ON
WEDNESDAY. ATTM MOISTURE APPEARS TO BE FAIRLY LIMITED SO EXPECT LESS
ACTIVITY WITH THIS SYSTEM THAN WITH TODAYS STORM. WITH THIS SAID
THOUGH...LIGHT SNOW ACCUMULATIONS CAN STILL BE EXPECTED MAINLY
ACROSS THE SOUTHERN NEVADA MOUNTAINS. SIMILAR TO TODAYS
SYSTEM...COLD AIR ASSOCIATED WITH THIS STORM WILL ALLOW FOR LOW SNOW
LEVELS WHILE INSTABILITY WILL LIKELY PRODUCE ISOLATED THUNDERSTORMS
WEDNESDAY AFTERNOON. THIS SYSTEM IS FORECAST TO SHIFT INTO EASTERN
ARIZONA BY 06Z THURSDAY WITH RIDGE THEN BUILDING OVER THE CWA INTO
THURSDAY. STRONG AND GUSTY WINDS ACROSS THE SAN BERNARDINO COUNTY
DESERT TODAY SHOULD DECREASE SOMEWHAT OVERNIGHT. HOWEVER WITH THE
SECOND SYSTEM MOVING THROUGH THE AREA...EXPECT ANOTHER WINDY DAY ON
WEDNESDAY FOR THE WESTERN DESERTS. ADDITIONAL ENHANCEMENT OF THE
THERMAL GRADIENTS/PRESSURE GRADIENTS MAY ALSO INCREASE NORTH WINDS
IN THE OWENS VALLEY AND THE NORTHWEST PORTION OF THE CWA TO NEAR
ADVISORY LEVELS. FOR NOW WILL ONLY CONTINUE THE WIND ADVISORY FOR
THE SAN BERNARDINO DESERTS THROUGH THIS EVENING AND HAVE NOT
EXTENDED INTO WEDNESDAY AS WINDS SHOULD BE UNDER ADVISORY CRITERIA
THROUGHOUT MUCH OF THE NIGHT. WILL LIKELY NEED TO ISSUE A NEW
ADVISORY DURING THE NEXT PACKAGE FOR WEDNESDAY AFTERNOON AND WILL
ALSO BE MONITORING THE NORTHWEST PORTION OF THE CWA. COLD AIR THAT
MOVED OVER THE CWA TODAY WILL CONTINUE INTO WEDNESDAY WITH THE NEXT
SYSTEM...BEFORE WARMING TAKES PLACE ON THURSDAY AS THE RIDGE BUILDS
OVER THE REGION.

.LONG TERM...HIGH PRESSURE ON FRIDAY WILL DAMPEN SOMEWHAT ON
SATURDAY AS A TROUGH OF LOW PRESSURE BRUSHES ACROSS THE NORTHERN
EDGE OF THE FORECAST AREA. MODEL CONSENSUS WITH THIS FEATURE REMAINS
POOR...SO HAVE KEPT THE MIDDLE OF THE ROAD FORECAST IN PLACE...WHICH
RESULTS IN MINIMAL IMPACT TO THE REGION. THERE WILL ONLY BE A SLIGHT
CHANCE OF SHOWERS ACROSS THE HIGHER ELEVATIONS OF LINCOLN...NYE...
ESMERALDA...AND INYO COUNTIES. SUNDAY AND THROUGH THE FIRST HALF OF
NEXT WEEK...RIDGING WILL BUILD IN ACROSS THE REGION AND RESULT IN
MAINLY CLEAR SKIES AND TEMPERATURES WELL ABOVE NORMAL.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

PIERCE/JENSEN/KENNEDY

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Mar 9, 7:16 PM PST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
716 PM PST TUE MAR 9 2010

AZZ001>003-036-CAZ519>527-NVZ014>022-101000-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
716 PM PST TUE MAR 9 2010 /816 PM MST TUE MAR 9 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW
AS ISOLATED LIGHT RAIN SHOWERS AND SNOW SHOWERS TAPER OFF LATER
THIS EVENING OVER NORTHWEST ARIZONA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW WEDNESDAY
AS A SECONDARY LOW PRESSURE SYSTEM SLIDES ACROSS THE SOUTHERN
GREAT BASIN. GUSTY WEST WINDS OVER 40 MPH WILL BE POSSIBLE ACROSS
THE SAN BERNARDINO COUNTY DESERTS WEDNESDAY. NORTH WINDS POSSIBLY
GUSTING OVER 40 MPH MAY OCCUR DOWN THE COLORADO RIVER VALLEY
THURSDAY. THERE IS LOW PROBABILITY FOR HAZARDOUS WEATHER FRIDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PIERCE

Nearby

Wind Advisories in California, 2010Wind Advisories in Nevada, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.